# SDR KCSA201510270013

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 73,713 hours, 12,885 cycles
- System (JASC): 2612 · Fire Detection
- Part: Signal Cond Unit
- Part number: 285U0083202
- Part serial: D00048
- Condition: Defective
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY MAIN DECK FORWARD CARGO FIRE WARNING, SENT ACM'S TO VERIFY, NO FIRE OR SMOKE NOTED, CONTINUED TO DESTINATION, CHECKED MAIN DECK EVERY 20 MINUTES UNTIL ARRIVAL.  R & R MAWEA CIRCUIT CARD A-15, IAW MM 31-51-02.  OPS CHECK GOOD IAW MM 31-51-00  PERFORMED OPS CHECK OF FIRE AND SMOKE DETECTION SYS IAW MM 26-10-00, OPS CHECKS GOOD.
